Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

I have done a chest PA x-ray which comes with a result as vague densities at the right upper lobe

Hi, Dr., pls advice me I have a chest PA x-ray. the result is vague densities at the right upper lobe. Suggest apicolordotic view, please help to get my worries, thanks and more power.
Asked On : Tue, 26 Jul 2011
Answers:  2 Views:  313
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Lab Tests
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
You seem to be having some lesion in the lungs. It could be anything from infection and scarring due to TB or even autoimmune disease as few of the possible causes. Are you a smoker. Have you lost weight. Any cough and blood in sputum. Doctors need to do another X-ray in different position to confirm which part of upper lobe of lung it is and it's extent.
Answered: Tue, 26 Jul 2011
I find this answer helpful
  User's Response
Is vague densities is a scary disease?, i dont smoke, i lost weight already, my right upper lobe is the problem, pls advice me more dr., tnx.
Answered: Tue, 26 Jul 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor